Correction to: Pharmacologically induced impairment of neurovascular coupling responses alters gait coordination in mice (GeroScience, (2017), 39, 5-6, (601-614), 10.1007/s11357-017-0003-x)

Stefano Tarantini, Andriy Yabluchanskiy, Gábor A. Fülöp, Peter Hertelendy, M. Noa Valcarcel-Ares, Tamas Kiss, Jonathan M. Bagwell, Daniel O’Connor, Eszter Farkas, Farzaneh Sorond, Anna Csiszar, Zoltan Ungvari*

*Corresponding author for this work

Research output: Contribution to journalComment/debate

Abstract

The original version of this article unfortunately contained an error. Andriy Yabluchanskiy's name was incorrectly spelled as Andriy Yabluchanksiy in the original version. The correct spelling is now reflected in this article.

Original languageEnglish (US)
Pages (from-to)219
Number of pages1
JournalGeroScience
Volume40
Issue number2
DOIs
StatePublished - Apr 1 2018

ASJC Scopus subject areas

  • Aging
  • Geriatrics and Gerontology

Fingerprint Dive into the research topics of 'Correction to: Pharmacologically induced impairment of neurovascular coupling responses alters gait coordination in mice (GeroScience, (2017), 39, 5-6, (601-614), 10.1007/s11357-017-0003-x)'. Together they form a unique fingerprint.

  • Cite this

    Tarantini, S., Yabluchanskiy, A., Fülöp, G. A., Hertelendy, P., Noa Valcarcel-Ares, M., Kiss, T., Bagwell, J. M., O’Connor, D., Farkas, E., Sorond, F., Csiszar, A., & Ungvari, Z. (2018). Correction to: Pharmacologically induced impairment of neurovascular coupling responses alters gait coordination in mice (GeroScience, (2017), 39, 5-6, (601-614), 10.1007/s11357-017-0003-x). GeroScience, 40(2), 219. https://doi.org/10.1007/s11357-018-0012-4